# SDR K11A201806113010

- Difficulty date: January 11, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N731CK
- Make and model: Boeing 737-400
- Aircraft serial: 26437
- Aircraft time: 57,926 hours, 29,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727f
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON THE FUSELAGE SKIN, BS 727F, STRINGER 25R
